# SDR 2022F00516

- Difficulty date: December 13, 2022
- Submitted: December 15, 2022
- Operation: General aviation
- Aircraft: N157SG
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400154
- Aircraft time: 5,862 hours
- Engine: Cont TSIO520NB
- Engine time: 436 hours
- Propeller: Mcauly 3AF32C*
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: MS250382
- Part serial: 119424
- Condition: Seized
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE LH TACH GENERATOR SEIZED INTERNALLY CAUSING THE LH TACHOMETER INDICATION TO FALL TO ZERO.
